I have just started taken gabepeton 300mg three times a day and am feeling very tired falling asleep throughout the day and my concentration is very limited should i be feeling this way? Will it get better? Gp guve it to me for nerve pain in my back and constant ache down me leg, i was on tramadol but that didnt help.
Taken gabepenton with tramadol is this safe?
Added 11 Mar 2013:
I take tramadol on a night also is this making me feel like this with just starting the gabepenton? I was on amitripyline but that was making feel awful the next day they put me on tht for headaches caused from my neck. everytime i go to the gp they say just persevere but my life is at a standstill cause am so so tired and am struggling keeping up with my very stressful job which a normaly can cope with.
Did you just start on the Gabapentin? If it wasn't safe to take both I'd be in trouble, Ivr been on both for the past 10 years. I take less Gabapentin during the day then I do at bedtime. I still get the amount needed daily and don't get sleepy during the day. Perhaps you're doc would be ok with this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2010 • 5 answers
Posted 2 Feb 2011 • 2 answers
Posted 21 Jan 2012 • 3 answers
Posted 16 May 2014 • 5 answers
Posted 29 Jul 2017 • 2 answers